# SDR SIMA20120412005

- Difficulty date: April 12, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N737MW
- Make and model: Emb EMB-135LR
- Aircraft serial: 145396
- Aircraft time: 24,313 hours, 21,490 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 79481
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B-INSPECTION,  FOUND SEVERAL EMERGENCY LIGHTS AROUND OVER WIND EXITS INOPERATIVE.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR 3 EMERGENCY LIGHT POWER SUPPLY AND CHARGER IAW AMM 33-50-04.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
